MathSciNet Relay Station
MathSciNet bibliographic data
MR715325 46M20 (46L99 55N15 58G12)
Baaj, Saad; Julg, Pierre Théorie bivariante de Kasparov et opérateurs non bornés dans les $C\sp{\ast} $-modules hilbertiens. (French) [Bivariant Kasparov theory and unbounded operators on Hilbert $C\sp{\ast} $-modules] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 21, 875–878.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement